How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Kerry Your Own Question
Kerry, Nurse (RN)
Category: Health
Satisfied Customers: 4312
Experience:  35 years in Nursing: OB/GYN, Peds, Oncology, hospice, Ortho, Neuro, Addiction, Recovery, Geriatrics,
Type Your Health Question Here...
Kerry is online now
A new question is answered every 9 seconds

I have a stiff neck after a tetanus shot is it normal

Customer Question

I had a Adacel shot 6 days ago and my shoulder and neck or very sore and stiff. I can't hardly move my neck.
Submitted: 9 years ago.
Category: Health
Expert:  Kerry replied 9 years ago.


You are going to want to give your doctor a call to see if it could be related but usually it isn't a side effect of this vaccination.

It could also be an infection in and around the injection site, which needs to be ruled out as well.


Related Health Questions